Ask an expert
Question

07 Jul 2005

Advise from Gynae dr, please
I am on 200 mg progesterone due to boarderline progesterone levels. I am on 850mg metformin twice daily PCOS with high insulin levels). My Gynae wants me to stop both the progesterone as well as the metformin after my 1st trimester. Is this normal practise and will my baby be effected by the change
Answer 442 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is normal. Your baby will not be affected.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9465 votes
No
68% - 20202 votes
Vote